Results 1 to 4 of 4
  1. #1
    fif
    fif is offline Junior Member
    Join Date
    Feb 2011
    Posts
    72

    anavar question - doctor's prescription

    a friend of mine has undergone a few surgeries on his knee and has been on painkillers, like percocet, for the past few months. his appetite has decreased and he got really skinny recently, 106lbs at 5'8.

    so the doctor prescribed him oxandrolone, which i bet you guys already know that it's Anavar . he's been taking it and has had pretty fast gains since he's been coming to the gym with me. he started taking 10mg a day, then 20, then 30, and i think hes at 40 now.

    what am i getting at with all this? my friend and i are both 19yrs old and both have a perfectly normal hormone balance.

    what would be the harm if i took anavar for 4 weeks at 30-40mg a day? if the doctor prescribed it to my friend who simply had to gain weight, why would it be dangerous for me to take it for the same exact reason?

    of course i would do a proper PCT... but if you guys advise me against doing a cycle, you are basically disagreeing with a doctor of 20 years.

    stats: 19yrs, 180lbs, 5'9, 15% bodyfat, training 3yrs
    Last edited by fif; 04-15-2011 at 01:35 PM.

  2. #2
    Bonaparte's Avatar
    Bonaparte is offline AR-Hall of Famer
    Join Date
    Aug 2009
    Posts
    13,504
    Its a matter of risk vs reward.
    Your friend has more to gain from using it than you do.

    That's like saying: "well the doctor gave me hydromorphone after surgery, so it would be ok for me to go ahead and take it whenever I want, right?"
    Last edited by Bonaparte; 04-15-2011 at 03:17 PM.

  3. #3
    Fetch is offline Member
    Join Date
    Feb 2010
    Posts
    558
    His doctor gave him anavar , at a suboptimal dose, when he wasn't ready for it anyway. Your friend could have gained mass by himself without the drug. Unless he has some sort of disorder other than a hurt knee, I'd say the doctor is in the wrong in that case.

  4. #4
    Turkish Juicer's Avatar
    Turkish Juicer is offline Knowledgeable Member
    Join Date
    Feb 2011
    Location
    Istanbul
    Posts
    2,984
    Quote Originally Posted by fif View Post
    a friend of mine has undergone a few surgeries on his knee and has been on painkillers, like percocet, for the past few months. his appetite has decreased and he got really skinny recently, 106lbs at 5'8.

    of course i would do a proper PCT... but if you guys advise me against doing a cycle, you are basically disagreeing with a doctor of 20 years.
    If anynone here were to advice you against doing a cycle, it would be basically because disagreeing with your flawed rationalization and/or justification, not a doctor with 20 years of experience.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •